MAUDE Adverse Event Report: MED MICHIGAN HOLDINGS, LLC / SURGE CARDIOVASCULAR SURGE CARDIOVASCULAR; MULTIPLE PERFUSION SET

MED MICHIGAN HOLDINGS, LLC / SURGE CARDIOVASCULAR SURGE CARDIOVASCULAR; MULTIPLE PERFUSION SET
Model Number PER-1400S
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported over pressurizing free flow with a multiple perfusion set prior to use.No injury or death reported.

Brand Name
SURGE CARDIOVASCULAR
Common Device Name
MULTIPLE PERFUSION SET
Manufacturer (Section D)
MED MICHIGAN HOLDINGS, LLC / SURGE CARDIOVASCULAR
2140 oak industrial drive ne
grand rapids MI 49505
Manufacturer (Section G)
MED MICHIGAN HOLDINGS, LLC / SURGE CARDIOVASCULAR
2140 oak industrial dr ne
grand rapids MI 49505
Manufacturer Contact
james wisniewski
2140 oak industrial dr ne
grand rapids, MI 49505
6168211323
MDR Report Key23004086
Report Number3017540705-2025-00003
Device Sequence Number15702508
Product Code DWF
UDI-Device Identifier00817278010347
UDI-Public00817278010347
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K964200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPER-1400S
Device Catalogue NumberPER-1400S
Device Lot Number09033-022425
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown